Repositorio de producción científica de la Universidad de Sevilla

Exponential decay estimates for singular integral operators

 

Advanced Search
 
Opened Access Exponential decay estimates for singular integral operators
Cites

Show item statistics
Icon
Export to
Author: Ortiz Caraballo, Carmen María
Pérez Moreno, Carlos
Rela, Ezequiel
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2013-12
Published in: Mathematische Annalen, 357 (4), 1217-1243.
Document type: Article
Abstract: The following subexponential estimate for commutators is proved |{x ∈ Q : |[b, T]f(x)| > tM2 f(x)}| ≤ c e− √ α tkbkBMO |Q|, t > 0. where c and α are absolute constants, T is a Calder´on–Zygmund operator, M is the Hardy Littlewood maximal function an...
[See more]
Cite: Ortiz Caraballo, C.M., Pérez Moreno, C. y Rela, E. (2013). Exponential decay estimates for singular integral operators. Mathematische Annalen, 357 (4), 1217-1243.
Size: 299.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/42362

DOI: 10.1007/s00208-013-0940-3

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)